On five dimensional Sasakian Lie algebras with trivial center. (English) Zbl 1391.53065

A Sasakian Lie algebra is a Lie algebra \({\mathfrak g}\) endowed with a quadruple \((\varphi ,\xi,\eta,g)\) where \(\varphi \in \mathrm{End}({\mathfrak g})\), \(\xi \in {\mathfrak g}\), \(\eta \in {\mathfrak g}^*\), and \(g\) is an inner product such that \[ \eta (\xi )=1,\;\varphi ^2 =-\mathrm{Id}+\eta \otimes \xi , \]
\[ g(\varphi X,\varphi Y)=g(X,Y)-\eta (X)\eta (Y), \]
\[ g(X,\varphi Y)=d\eta (X,Y),\;N_\varphi =-2d\eta \otimes \xi, \] where \[ N\varphi (X,Y)=\varphi ^2 [X,Y]+[\varphi X,\varphi Y]-\varphi [\varphi X,Y]-\varphi [X,\varphi Y]. \] It is proven in this paper that a five-dimensional Sasakian Lie algebra \(\mathfrak g\) with trivial center is isomorphic to one of the following Lie algebra \[ \mathrm{sl} (2,{\mathbb R})\times \operatorname{aff} ({\mathbb R}),\;\mathrm{su}(2)\times \operatorname{aff}({\mathbb R}),\;{\mathbb R}^2\ltimes {\mathfrak h}_3, \] where \(\operatorname{aff}({\mathbb R})\) is the Lie algebra of the Lie group of affine motions of \({\mathbb R}\), and \({\mathfrak h}_3\) is the real three dimensional Heisenberg Lie algebra. Furthermore such a Lie algebra \(\mathfrak g\) is \(\varphi \)-symmetric. If \(G\) is the simply connected Lie group with Lie algebra \(\mathfrak g\), and \(H\) is the one-parameter subgroup generated by \(\xi \), then \(G/H\) is a Hermitian symmetric space.


53C35 Differential geometry of symmetric spaces
22E60 Lie algebras of Lie groups
Full Text: arXiv Euclid


[1] A. Andrada, A. Fino and L. Vezzoni: A class of Sasakian \(5\)-manifolds, Transform. Groups 14 (2009), 493-512. · Zbl 1185.53046
[2] D.E. Blair: Riemannian geometry of contact and symplectic manifolds, second edition, Progress in Mathematics 203, Birkhäuser, Boston Inc., Boston, MA, 2010. · Zbl 1011.53001
[3] E. Boeckx: A full classification of contact metric \((k,μ)\)-spaces, Illinois J. Math. 44 (2000), 212-219. · Zbl 0969.53019
[4] W.M. Boothby and H.C. Wang: On contact manifolds, Ann. of Math. (2) 68 (1958), 721-734. · Zbl 0084.39204
[5] G. Calvaruso and A. Fino: Five-dimensional \(K\)-contact Lie algebras, Monatsh. Math. 167 (2012), 35-59. · Zbl 1261.53045
[6] B. Cappelletti-Montano, A. Carriazo and V. Martí n-Molina: Sasaki-Einstein and paraSasaki-Einstein metrics from \((k, μ)\)-structures, J. Geom. Phys. 73 (2013), 20-36. · Zbl 1283.53034
[7] E. Heintze: On homogeneous manifolds of negative curvature, Math. Ann. 211 (1974), 23-34. · Zbl 0273.53042
[8] S. Kobayashi and K. Nomizu: Interscience Publishers John Willey & Sons, Inc., New York-London-Sydney, 1969.
[9] K. Ogiue: On fiberings of almost contact manifolds, Kōdai Math. Sem. Rep. 17 (1965), 53-62. · Zbl 0136.18101
[10] M. Okumura: Some remarks on space with a certain contact structure, Töhoku Math. J. (2) 14 (1962), 135-145. · Zbl 0119.37701
[11] M.Y. Pang: The structure of Legendre foliations, Trans. Amer. Math. Soc. 320 (1990), 417-455. · Zbl 0702.53022
[12] T. Takahashi: Sasakian \(ϕ\)-symmetric spaces, Töhoku Math. J. (2) 29 (1977), 91-113. · Zbl 0343.53030
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.